# SDR AALA2019081299010

- Difficulty date: August 8, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 27,243 hours, 10,135 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE DIFFICULT TO ARM AND DISARM. MAINTENANCE CLEANED AND LUBED GIRT BAR FITTINGS AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
